# SDR CALA0801051

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N67157
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 35,005 hours, 5,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY STATION 303 FLOOR SUPPORT FOUND CORRODED BETWEEN LBL 17-41.  BODY STATION 303 FLOORBEAM SUPPORT BETWEEN LBL 11 TO LBL 64 REPLACED PER SRM 53-00-51, REPAIR 1, FIG 201.  HFEC NO CRACK FOUND.
